Laws of large numbers for epidemic models with countably many types

Barbour, A. D., Luczak, M. J. . The Annals of Applied Probability 2008. 18 (6) :2208-2238

Locate this article in:

Bibtex

@article{CIS-239789,
  Author = {Barbour, A. D. and Luczak, M. J.},
  Title = {Laws of large numbers for epidemic models with countably many types},
  Journal = {The Annals of Applied Probability},
  Volume = {18},
  Number = {6},
  Year = {2008},
  Pages = {2208--2238},
  Keywords = {infinitely many types, quantitative law of large numbers}
}

Similar articles